# SDR USAA060789

- Difficulty date: June 8, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- Aircraft time: 56,800 hours, 56,800 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION: LOWER DOOR HINGE CUTOUT AT FWD SERVICE DOOR BETWEEN BEAM S5 AND 6   ACTION: INSTALLED DOUBLER IAW TR 52-10-13   DEFECT SIZE: .50
